4 doctors weighed in:

Is there any medical reason why a person would lose their eyesight after taking and ED drug and how common is that?

4 doctors weighed in
Dr. Gael Yonnet
Neurology
2 doctors agree

In brief: See answer below

While vision loss is listed among the most serious adevrse events of therapies used for erectile dysfunction such as Cialis for example, it is not a common side effect.

In brief: See answer below

While vision loss is listed among the most serious adevrse events of therapies used for erectile dysfunction such as Cialis for example, it is not a common side effect.
Dr. Gael Yonnet
Dr. Gael Yonnet
Thank
Dr. Tal Raviv
Ophthalmology

In brief: Remote possibilty

There is a condition called anterior ischemic optic neuropathy (aion).
It is generally seen in older patients with pre-existing vascular disease secondary to hypertension, diabetes, and/or hypercholesterolemia. Pde5 inhibitors used to treat ed have been associated with aion. So any symptoms of visual darkening or loss should prompt discontinuation and seeing dr.

In brief: Remote possibilty

There is a condition called anterior ischemic optic neuropathy (aion).
It is generally seen in older patients with pre-existing vascular disease secondary to hypertension, diabetes, and/or hypercholesterolemia. Pde5 inhibitors used to treat ed have been associated with aion. So any symptoms of visual darkening or loss should prompt discontinuation and seeing dr.
Dr. Tal Raviv
Dr. Tal Raviv
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors